# SDR ASAA0080656

- Difficulty date: November 10, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, TRACK LIGHTS AT ROW 13-22 WERE FOUND TO BE INOP.  REPLACED BATTERIES, LIGHTS OPERATED NORMALLY.
